# SDR USAASA03087

- Difficulty date: August 9, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT WAS FOUND DISCHARGED.  MAINTENANCE REPLACED THE BATTERY ON THE RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
